content top

Retinal Pigment Epithelial Tears after Intraocular Bevacizumab (AvastinĀ®) Injection for Neovascular Age-related Macular Degeneration

Clement K. Chan, MD (Palm Springs, CA), Carsten H. Meyer, MD (Marburg, Germany), Jeffrey G. Gross, MD (Columbia, SC), Prema Abraham, MD (Rapid City, SD),* Steven G. Lin, MD (Palm Springs, CA), Asha S.D. Nuthi, DO (Palm Springs, CA) PURPOSE: To report a case series of retinal pigment epithelial (RPE) tears after off-label intraocular bevacizumab (Avastin) for neovascular age-related macular degeneration. Acute RPE tears are known to occur...

Read More

PIER: Year 1 Results of a Phase IIIB Study of Ranibizumab Efficacy and Safety in Choroidal Neovascularization Due to Age-related Macular Degeneration

http://www.evrs.eu/medias/2006/congress/PIER:-Year-1-Results-of-a-Phase-IIIB-Study-of-Ranibizumab- Efficacy-and-Safety-in-Choroidal-Neovascularization-Due-to-Age-related-Macular-Degeneration.swf Prema Abraham, MD (Rapid City, SD),* Huibin Yue, PhD (South San Francisco, CA),* Naveed Shams, MD, PhD (South San Francisco, CA)* PURPOSE: PIER is a 2-year study of the safety and efficacy of intravitreal injections of 2 different doses (0.3 and 0.5...

Read More
content top